A note on the Poisson-Boltzmann equation
Applicationes Mathematicae, Tome 21 (1991) no. 4, pp. 591-595
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_am_21_4_591_595,
author = {A Krzywicki and T Nadzieja},
title = {A note on the {Poisson-Boltzmann} equation},
journal = {Applicationes Mathematicae},
pages = {591--595},
year = {1991},
volume = {21},
number = {4},
doi = {10.4064/am-21-4-591-595},
zbl = {0780.35033},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/am-21-4-591-595/}
}
TY - JOUR AU - A Krzywicki AU - T Nadzieja TI - A note on the Poisson-Boltzmann equation JO - Applicationes Mathematicae PY - 1991 SP - 591 EP - 595 VL - 21 IS - 4 UR - http://geodesic.mathdoc.fr/articles/10.4064/am-21-4-591-595/ DO - 10.4064/am-21-4-591-595 LA - en ID - 10_4064_am_21_4_591_595 ER -
A Krzywicki; T Nadzieja. A note on the Poisson-Boltzmann equation. Applicationes Mathematicae, Tome 21 (1991) no. 4, pp. 591-595. doi: 10.4064/am-21-4-591-595
Cité par Sources :